Alert archive / California / Small Craft Advisories in 2012
Small Craft Advisory 126, NWS San Francisco Bay Area, CA
NWS San Francisco Bay Area, CA issued this small craft advisory at Aug 17, 2012, 3:18 AM PDT. It took effect at Aug 17, 2012, 3:00 PM PDT. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Aug 17, 2012, 3:18 AM PDT (10:18 UTC)
- In effect from
- Aug 17, 2012, 3:00 PM PDT
- Expired
- Aug 17, 2012, 8:38 PM PDT
- In force
- 6 hr
- Issued by
- NWS San Francisco Bay Area, CA
The text
As transmitted, in the capitals the NWS used until 2016.
551 WHUS76 KMTR 171018 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 318 AM PDT FRI AUG 17 2012 PZZ530-171830- /O.NEW.KMTR.SC.Y.0126.120817T2200Z-120818T0400Z/ SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA- 318 AM PDT FRI AUG 17 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 PM PDT THIS EVENING... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 PM PDT THIS EVENING. * WINDS: WESTERLY WINDS OF 10 TO 20 KT WILL INCREASE TO BETWEEN 15 AND 25 KT BY LATE THIS AFTERNOON THROUGH THIS EVENING. THE STRONGEST WINDS WILL BE THROUGH THE GOLDEN GATE AND NEAR ANGEL ISLAND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ575-171830- /O.EXT.KMTR.SC.Y.0125.000000T0000Z-120819T0000Z/ WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM- 318 AM PDT FRI AUG 17 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM PDT SATURDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 5 PM PDT SATURDAY. * WINDS: NORTHWEST WINDS 15 TO 25 KT WILL CONTINUE THROUGH AT LEAST LATE SATURDAY AFTERNOON. THE STRONGEST WINDS ARE EXPECTED SOUTH OF PT SUR. * WAVES: STEEP FRESH SWELL WILL BE GENERATED SOUTH OF PT SUR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ565-171830- /O.EXT.KMTR.SC.Y.0125.000000T0000Z-120819T0000Z/ POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM- 318 AM PDT FRI AUG 17 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM PDT SATURDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 5 PM PDT SATURDAY. * WINDS: NORTHWEST WINDS 15 TO 25 KT WILL CONTINUE THROUGH AT LEAST LATE SATURDAY AFTERNOON. THE STRONGEST WINDS ARE EXPECTED SOUTH OF PT SUR. * WAVES: STEEP FRESH SWELL WILL BE GENERATED SOUTH OF PT SUR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ560-171830- /O.EXT.KMTR.SC.Y.0125.120817T1800Z-120818T0400Z/ PIGEON POINT TO POINT PINOS TO 10 NM- 318 AM PDT FRI AUG 17 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 11 AM THIS MORNING TO 9 PM PDT THIS EVENING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 11 AM THIS MORNING TO 9 PM PDT THIS EVENING. * WINDS: NORTHWEST WINDS WILL INCREASE TO 15 TO 25 KT LATE THIS MORNING AND PERSIST THROUGH THIS EVENING. * WAVES: THESE WINDS WILL GENERATE STEEP FRESH SWELL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ540-171830- /O.CON.KMTR.SC.Y.0125.120817T2200Z-120818T1200Z/ POINT ARENA TO POINT REYES TO 10 NM- 318 AM PDT FRI AUG 17 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 5 AM PDT SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 5 AM PDT SATURDAY. * WINDS: NORTHWEST WINDS WILL INCREASE TO 15 TO 25 KT THIS AFTERNOON AND PERSIST THROUGH EARLY SATURDAY MORNING. * WAVES: THESE WINDS WILL GENERATE STEEP FRESH SWELL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ535-171830- /O.CON.KMTR.SC.Y.0125.120817T2000Z-120818T0400Z/ MONTEREY BAY- 318 AM PDT FRI AUG 17 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 9 PM PDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 9 PM PDT THIS EVENING. * WINDS: WEST WINDS WILL INCREASE TO 15 TO 25 KT THIS AFTERNOON AND PERSIST THROUGH THIS EVENING. * WAVES: THESE WINDS WILL GENERATE STEEP FRESH SWELL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
3 follow-up statements
596 WHUS76 KMTR 171551 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 851 AM PDT FRI AUG 17 2012 PZZ540-180000- /O.CON.KMTR.SC.Y.0125.120817T2200Z-120818T1200Z/ POINT ARENA TO POINT REYES TO 10 NM- 851 AM PDT FRI AUG 17 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 5 AM PDT SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 5 AM PDT SATURDAY. * WINDS: NORTHWEST WINDS WILL INCREASE TO 15 TO 25 KT THIS AFTERNOON AND PERSIST THROUGH EARLY SATURDAY MORNING. * WAVES: THESE WINDS WILL GENERATE STEEP FRESH SWELL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ575-180000- /O.CON.KMTR.SC.Y.0125.000000T0000Z-120819T0000Z/ WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM- 851 AM PDT FRI AUG 17 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT SATURDAY. * WINDS: NORTHWEST WINDS 15 TO 25 KT WILL CONTINUE THROUGH AT LEAST LATE SATURDAY AFTERNOON. THE STRONGEST WINDS ARE EXPECTED SOUTH OF PT SUR. * WAVES: STEEP FRESH SWELL WILL BE GENERATED SOUTH OF PT SUR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ560-180000- /O.CON.KMTR.SC.Y.0125.120817T1800Z-120818T0400Z/ PIGEON POINT TO POINT PINOS TO 10 NM- 851 AM PDT FRI AUG 17 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING. * WINDS: NORTHWEST WINDS WILL INCREASE TO 15 TO 25 KT LATE THIS MORNING AND PERSIST THROUGH THIS EVENING. * WAVES: THESE WINDS WILL GENERATE STEEP FRESH SWELL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ565-180000- /O.CON.KMTR.SC.Y.0125.000000T0000Z-120819T0000Z/ POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM- 851 AM PDT FRI AUG 17 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT SATURDAY. * WINDS: NORTHWEST WINDS 15 TO 25 KT WILL CONTINUE THROUGH AT LEAST LATE SATURDAY AFTERNOON. THE STRONGEST WINDS ARE EXPECTED SOUTH OF PT SUR. * WAVES: STEEP FRESH SWELL WILL BE GENERATED SOUTH OF PT SUR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ530-180000- /O.CON.KMTR.SC.Y.0126.120817T2200Z-120818T0400Z/ SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA- 851 AM PDT FRI AUG 17 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 PM PDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 PM PDT THIS EVENING. * WINDS: WESTERLY WINDS OF 10 TO 20 KT WILL INCREASE TO BETWEEN 15 AND 25 KT BY LATE THIS AFTERNOON THROUGH THIS EVENING. THE STRONGEST WINDS WILL BE THROUGH THE GOLDEN GATE AND NEAR ANGEL ISLAND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ535-180000- /O.CON.KMTR.SC.Y.0125.120817T2000Z-120818T0400Z/ MONTEREY BAY- 851 AM PDT FRI AUG 17 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 9 PM PDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 9 PM PDT THIS EVENING. * WINDS: WEST WINDS WILL INCREASE TO 15 TO 25 KT THIS AFTERNOON AND PERSIST THROUGH THIS EVENING. * WAVES: THESE WINDS WILL GENERATE STEEP FRESH SWELL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
561 WHUS76 KMTR 172114 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 214 PM PDT FRI AUG 17 2012 PZZ575-180515- /O.EXT.KMTR.SC.Y.0125.000000T0000Z-120819T1000Z/ WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM- 214 PM PDT FRI AUG 17 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT SUNDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 AM PDT SUNDAY. * WINDS: NORTHWEST WINDS 15 TO 25 KT WILL CONTINUE THROUGH AT LEAST EARLY SATURDAY MORNING. THE STRONGEST WINDS ARE EXPECTED SOUTH OF PT SUR. * WAVES: STEEP FRESH SWELL WILL BE GENERATED SOUTH OF PT SUR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ565-180515- /O.EXT.KMTR.SC.Y.0125.000000T0000Z-120819T1000Z/ POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM- 214 PM PDT FRI AUG 17 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT SUNDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 AM PDT SUNDAY. * WINDS: NORTHWEST WINDS 15 TO 25 KT WILL CONTINUE THROUGH AT LEAST EARLY SUNDAY MORNING. THE STRONGEST WINDS ARE EXPECTED SOUTH OF PT SUR. * WAVES: STEEP FRESH SWELL WILL BE GENERATED SOUTH OF PT SUR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ540-180515- /O.CON.KMTR.SC.Y.0125.120817T2200Z-120818T1200Z/ POINT ARENA TO POINT REYES TO 10 NM- 214 PM PDT FRI AUG 17 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT SATURDAY. * WINDS: NORTHWEST WINDS WILL INCREASE TO 15 TO 25 KT THIS AFTERNOON AND PERSIST THROUGH EARLY SATURDAY MORNING. * WAVES: THESE WINDS WILL GENERATE STEEP FRESH SWELL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ560-180400- /O.CON.KMTR.SC.Y.0125.000000T0000Z-120818T0400Z/ PIGEON POINT TO POINT PINOS TO 10 NM- 214 PM PDT FRI AUG 17 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING. * WINDS: NORTHWEST WINDS 15 TO 25 KT LATE WILL CONTINUE THROUGH THIS EVENING. * WAVES: THESE WINDS WILL GENERATE STEEP FRESH SWELL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ530-180400- /O.CON.KMTR.SC.Y.0126.120817T2200Z-120818T0400Z/ SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA- 214 PM PDT FRI AUG 17 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING. * WINDS: WESTERLY WINDS 10 TO 20 KT WILL CONTINUE THROUGH THIS EVENING. THE STRONGEST WINDS WILL BE THROUGH THE GOLDEN GATE AND NEAR ANGEL ISLAND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ535-180400- /O.CON.KMTR.SC.Y.0125.000000T0000Z-120818T0400Z/ MONTEREY BAY- 214 PM PDT FRI AUG 17 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING. * WINDS: WEST WINDS 15 TO 25 KT WILL CONTINUE THROUGH THIS EVENING. * WAVES: THESE WINDS WILL GENERATE STEEP FRESH SWELL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
514 WHUS76 KMTR 180338 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 838 PM PDT FRI AUG 17 2012 PZZ530-181145- /O.CAN.KMTR.SC.Y.0126.000000T0000Z-120818T0400Z/ /O.EXB.KMTR.SC.Y.0125.120818T2200Z-120819T0400Z/ SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA- 838 PM PDT FRI AUG 17 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM TO 9 PM PDT SATURDAY... ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 PM TO 9 PM PDT SATURDAY. THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. * WINDS: WESTERLY WINDS WILL INCREASE TO 15 TO 30 KT SATURDAY AFTERNOON AND EVENING PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ540-181145- /O.CAN.KMTR.SC.Y.0125.000000T0000Z-120818T1200Z/ /O.NEW.KMTR.SC.Y.0127.120819T0000Z-120819T1200Z/ POINT ARENA TO POINT REYES TO 10 NM- 838 PM PDT FRI AUG 17 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 5 PM SATURDAY TO 5 AM PDT SUNDAY... ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 5 PM SATURDAY TO 5 AM PDT SUNDAY. THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. * WINDS: NORTHWEST WINDS WILL INCREASE TO 15 TO 25 KT SATURDAY AFTERNOON AND NIGHT PERSISTING INTO SUNDAY MORNING. * WAVES: WINDS WILL GENERATE STEEP FRESH SWELL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ535-560-180445- /O.CAN.KMTR.SC.Y.0125.000000T0000Z-120818T0400Z/ MONTEREY BAY-PIGEON POINT TO POINT PINOS TO 10 NM- 838 PM PDT FRI AUG 17 2012 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS WILL DECREASE TO 10 TO 20 KNOTS BY 9 PM PDT TONIGHT. $$ PZZ575-181145- /O.CON.KMTR.SC.Y.0125.000000T0000Z-120819T1000Z/ WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM- 838 PM PDT FRI AUG 17 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY. * WINDS: NORTHWEST WINDS 15 TO 25 KT WILL CONTINUE THROUGH EARLY SATURDAY MORNING. * WAVES: STEEP FRESH SWELL WILL BE GENERATED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ565-181145- /O.CON.KMTR.SC.Y.0125.000000T0000Z-120819T1000Z/ POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM- 838 PM PDT FRI AUG 17 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY. * WINDS: NORTHWEST WINDS 15 TO 25 KT WILL CONTINUE THROUGH EARLY SUNDAY MORNING. THE STRONGEST WINDS ARE EXPECTED SOUTH OF PT SUR. * WAVES: STEEP FRESH SWELL WILL BE GENERATED SOUTH OF PT SUR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Francisco Bay Area, CA wrote its last area forecast discussion before this small craft advisory went out at Aug 17, 3:00 AM PDT, 18 minutes earlier.
Area forecast discussion, Aug 17, 3:00 AM PDT, 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
300 AM PDT FRI AUG 17 2012
.DISCUSSION...AS OF 3:00 AM PDT FRIDAY...ALTHOUGH THE MARINE LAYER
IS LESS THAN IT WAS YESTERDAY AT THIS TIME...AROUND 1000 FEET VERSUS
2000 FEET...LOW CLOUDS HAVE MANAGED TO SPREAD WELL INLAND AND
FILL THE BAY AREA AND SANTA CLARA VALLEY...WELL INTO THE SALINAS
VALLEY...AND THE NORTH BAY VALLEYS AS WELL PER LATEST SATELLITE IR
FOG PRODUCT IMAGE. THE ONSHORE FLOW IS QUITE ROBUST WITH 3.6 MB OF
SURFACE PRESSURE GRADIENT BETWEEN SFO AND SAC LAST HOUR.
AN UPPER LEVEL LOW PRESSURE CENTER IS LOCATED NEAR 38N/134W WITH
HIGH PRESSURE OVER THE DESERT SOUTHWEST. HIGHS TODAY ARE NOT
EXPECTED TO BE MUCH DIFFERENT FROM THOSE ON THURSDAY WITH UPPER
50S TO LOWER 60S AT THE COAST...70S TO 90S INLAND...WITH THE
WARMEST INLAND SPOTS JUST OVER THE CENTURY MARK. MID AND UPPER
LEVEL MOISTURE IS FORECAST TO SPREAD INTO CENTRAL AND NORTHERN
CALIFORNIA FROM THE SOUTH TODAY. THIS WILL BRING A SLIGHT CHANCE
OF THUNDERSTORMS TO MAINLY THE HIGHER TERRAIN OF OUR DISTRICT
BEGINNING TONIGHT AND CONTINUING INTO SATURDAY. THE BEST CHANCES
OF CONVECTION ARE STILL EXPECTED TO BE OVER THE SIERRA
NEVADA...BUT MODEL INSTABILITY PARAMETERS STILL INDICATE AT LEAST
A SLIGHT CHANCE IS WARRANTED ACROSS PORTIONS OF OUR DISTRICT
THROUGH THAT TIME FRAME.
THE UPPER LOW IS PROGGED TO MOVE NORTH AND EASTWARD BY SUNDAY WITH
SLIGHTLY COOLER TEMPS SATURDAY AND SUNDAY. BRIEF RIDGING ON MONDAY
WILL BRING SLIGHTLY WARMER TEMPS...BUT THEN ANOTHER UPPER TROUGH
MOVING ACROSS THE WEST COAST BY MIDWEEK WILL COOL TEMPS TO
SLIGHTLY BELOW NORMAL. THE LATEST CLIMATE OUTLOOK FROM THE CPC
STILL KEEPS THE WEST COAST IN A BELOW-NORMAL TEMP CATEGORY FOR THE
8-14 DAY PERIOD.
&&
.AVIATION...AS OF 10:53 PM PDT THURSDAY...IFR CIGS WILL GRADUALLY
FILL BACK IN OVERNIGHT UNDER A SHALLOW 1000 FT MARINE LAYER.
MODERATE ONSHORE FLOW WILL GRADUALLY EASE OVERNIGHT. CLEARING
ACROSS MOST TERMINALS ANTICIPATED AROUND 17Z.
VICINITY OF KSFO...LOW CLOUDS FILLING IN OVER THE BAY WILL MAINTAIN
IFR TO LIFR CIGS OVER AREA TERMINALS THROUGH TONIGHT. CLEARING
ANTICIPATED AROUND 17Z. MODERATELY STRONG ONSHORE FLOW AROUND 10
KT WILL EASE TO AROUND 5 KT OVERNIGHT. WESTERLY WINDS WILL
STRENGTHEN ONCE AGAIN TO AROUND 20 KT WITH GUSTS TO NEAR 30 KT
FRIDAY AFTERNOON.
KSFO BRIDGE APPROACH...SIMILAR TO KSFO.
MONTEREY BAY AREA TERMINALS...IFR TO LIFR CIGS WILL CONTINUE
THROUGH TONIGHT WITH CLEARING ANTICIPATED BETWEEN 18Z-19Z FRIDAY
MORNING. LIGHT WEST WIND BECOMING LIGHT AND VARIABLE OVERNIGHT.
&&
.FIRE WEATHER...AS OF 1:30 PM THURSDAY...MARINE LAYER WAS UP TO
AROUND 2000 FEET BUT NOW COMPRESSING TO AROUND 1200-1500 FEET DEEP
AS UPPER LOW OFFSHORE SHIFTS WESTWARD AND HIGH FROM THE FOUR-
CORNERS PUSHES WESTWARD. THIS WILL MEAN ANOTHER NIGHT OF POOR RH
RECOVERY IN THE HILLS ABOVE 1500 AND ESPECIALLY FOR LOCATIONS
ABOVE 2000 FEET. MAIN FOCUS CONTINUES TO BE ON ANY ELEVATED
CONVECTION CHANCES FRIDAY NIGHT INTO SATURDAY. THE CURRENT
FORECAST SHOWS 15-20% CHANCE MAINLY FOR THE HILLS OF MONTEREY AND
SAN BENITO COUNTY AS WELL AS HIGHER TERRAIN OF SANTA CRUZ AND
SANTA CLARA COUNTY. THIS EVENT LOOKS LESS IMPRESSIVE THAN AUG 4TH
EVENT THAT PRODUCED 35 STRIKES ACROSS OUR DISTRICT. HOWEVER FUELS
REMAIN AT RECORD DRY LEVELS SO THREAT OF LIGHTNING (WET OR DRY)
WILL CONTINUE TO BE MONITORED. GENERAL FEELING IS THAT SLIGHT
CHANCE WITH LAL OF 2 IS WAY TO GO WITH THIS EVENT AS CONFIDENCE
AND AREAL COVERAGE IS NOT HIGH ENOUGH TO JUSTIFY ANY FIRE WEATHER
HEADLINES. ALSO OF NOTE IS MOISTURE ACROSS SOCAL RIGHT NOW HAS
HIGH MOISTURE CONTENT AND IN GENERAL STORMS ARE WET VERSUS DRY. IN
SUMMATION AT THIS TIME THE BEST CHANCE LOOKS TO BE DURING THE
OVERNIGHT (NOCTURNAL EVENT) OR EARLY MORNING HOURS OF SATURDAY
WITH BEST CHANCES OVER SAN BENITO COUNTY AND HILLS OF INTERIOR
MONTEREY COUNTY. THESE TYPE OF DETAILS ARE SUBJECT TO CHANGE BUT
THAT IS HOW WE SEE IT FOR NOW.
&&
.MTR WATCHES/WARNINGS/ADVISORIES...
.TDAY...SCA...PT ARENA TO PT REYES 0-10 NM FROM 3 PM
SCA...MRY BAY FROM 1 PM
SCA...PIGEON PT TO PT PINOS 0-10 NM FROM 1 PM
SCA...PT PINOS TO PT PIEDRAS BLANCAS 0-10 NM
SCA...PIGEON PT TO PT PIEDRAS BLANCAS 10-60 NM
&&
PUBLIC FORECAST: SIMS
AVIATION/MARINE: CW
FIRE WEATHER: WALBRUNNearby
Small Craft Advisories in California, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.